How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr B Your Own Question
Dr B
Dr B, Veterinarian
Category: Dog Veterinary
Satisfied Customers: 1073
Experience:  DVM
27344366
Type Your Dog Veterinary Question Here...
Dr B is online now
A new question is answered every 9 seconds

Why is my Pomeranian having seizure like symptoms? I give m

Customer Question

why is my Pomeranian having seizure like symptoms? I give him a quarter tab twice a day of Enalapril Maleate twice a day for his heart. Should I increase the dosage? He weighs 8 pounds.
Submitted: 1 year ago.
Category: Dog Veterinary
Expert:  Dr B replied 1 year ago.

HI this is DRB and I am happy to help you with this. Seizure like symptoms would have nothing to do with the heart. This breed can have epilepsy and you need to take your dog to your vet to be evaluated for potential causes of seizures. Your vet will do a full exam and should run a CBC, chemistry and thyroid profile and urinalysis. Your vet will also ask you specific questions about the seizure like activity and will listen to your dogs heart carefully. You should not increase the dose of the cardiac medication enalapril as this is a very potent drug and can cause kidney issues and severe hypo-tension if not dosed correctly. Your pet needs to see your vet to get this one worked out. I hope this helps you. Sincerely, DRB

Please hit rate my service as that is the only way I am compensated. Thank you very much.

Expert:  Dr B replied 1 year ago.
Hi,
I'm just following up on our conversation about Skippy. How is everything going?
Dr B